# SDR DALA2025111008199

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, FLOOR STRUCTURE SUPPORT PROFILE WITH CRACKS LOCATED ATSTGR 38 L BETWEEN FRAME 28 TO FRAME 30.  REPLACED SUPPORT PROFILE IAW A319 SRM 51-72-11-911-001, 51-42-11-801. (1295724).
